Doctor insights on:
How Much Inositol Is Safe To Take In A Day Ssri Withdrawal
Will taking Tramadol interfere with my Zoloft (sertraline) withdrawal recovery, since it's an SSRI? I take only 2 Tramadol tabs a day. (Each tab is 50mg)
Zoloft (sertraline) and tramadol: Concurrent use of tramadol and Zoloft (sertraline) has two implications 1. There is increased risk for serotonin syndrome- severe and much less common side effect from excess serotonin. A medical emergency, it is rare. 2. The tramadol is less effective as a pain medication with concurrent use with SSRI ...Read more
Yes, but: There there is no known clinical benefit from taking the inositol. ...Read more
No: L-theanine raise dopamine and gaba in the brain not serotonin. Taking Zoloft and Lexapro (escitalopram) together can cause serotonin syndrome. I see you are taking Zoloft and Lexapro (escitalopram) together. Consult to your prescriber if you are taking these two medications I mean Zoloft and Lexapro (escitalopram) together. ...Read more
Can feeling shaky be a symptom of ssri withdrawal? Not actually shaking but my lakes feel like they are.
Yes it can: It can be a sign of rapid withdrawal. You should speak to your doctor if you are having these feelings so things don't get complicated. ...Read more
I started taking tryciclics. My concern is stopping the ssris abruptly for withdrawal concerns. Yet, can't taking both cause seretonin syndrome?
Possibly: Stopping an SSRI can be very challenging for some and it is very important to have close monitoring by a doctor of any symptoms that develop. It needs to be done slowly and each person's characteristics can make a difference. It's worth doing but it must be done carefully. Don't try to handle it alone - you want the doctor to be responsible for these decisions. Glad you're better now! ...Read more
SSRI Medications are for treatment of depression. They have benefits and side effects.
Withdrawal symptoms after stopping an SSRI can be-dizziness, electrical shock sensations diarrhea, anxiety, panic, agitation, insomnia and severe depression.
See Psychiatrist for lack of benefit with SSRI medication, decreasing the dose gradually, then discontinuing Therapy, Relaxation, Visual Imagery, Yoga ...Read more
Why can ssris (and similar medications) be considered non-addictive, yet can cause major withdrawal symptoms?
You're right on both: Many medications have start-up side effects that go away after you've taken them for a few days, or they may have withdrawal symptoms if you stop suddenly. Stopping Clonidine suddenly can spike your blood pressure through the roof! Antidepressant medications can cause temporary symptoms when you start them and again when stopping. Slowly increasing and decreasing the dose helps a lot. ...Read more
Have u had a patient that was on an ssri whom went off it gradually & but still had withdrawal symptoms for months?
How long does ssri does reduction withdrawals generally last? My last dose reduction was from 100 mg of fluvoxamine cr to 75 mg
Might not have it: If the tapering is gradual enough, you might not experience "withdrawals" at all. Hoping you're working with your psychiatrist in reducing your medicine, so that both of you feel it's a good idea at this time. Best wishes. ...Read more
Are there any meds besides ssri's that help with stress and the least amount of side effects and no withdrawal connected to them?
I was on ssri for 2 yrs 4 my OCD shifted fully to inositol pwdr 2 mnths ago. Yesterday my OCD attac again badly. What is you recommendation plz?
People shrink in height from morning to night. Can withdrawals from antipsychotics, ssris, benzos cause one to lose height quicker. Feel likea grandpa?
Disk shrinkage: It's true that height shrinks a bit when we're up & walking around, because of gravity's compressive effect on the disks between our vertebrae. This can be more pronounced with dehydration, since the disks contain a lot of water. However, the total shrinkage is only about 1%, and and the disks expand again when you sleep. Withdrawal from these meds is unrelated to this process. ...Read more
Zoloft (sertraline): Very slow gradual tapering of the daily dose, under your doctor's supervision. ...Read more
No: Not usuallyGet a more detailed answer ›
Who knows: Never heard of that one.Get a more detailed answer ›
Would inositol make ocd/anxiety worse before it gets better? Kind of like SSRI's do. Also is inositol really effective for ocd?
Somewhat: Like most other b vitamins, they CAN have a postive effect on mood disorders, but not as effective as drug therapy. ...Read more
Can I experience antidepressant withdrawal when transitioning from a tricyclic to an ssri? If so, what are some of the symptoms?
Symptoms of gastrointestinal and somatic distress, sleep disturbance, and movement disorders and mania have been temporally linked to withdrawal of tcas. Cholinergic and adrenergic overdrive after tca discontinuation have been suggested as the proposed mechanism for this syndrome. Reported symptoms may be psychosomatic or related to underlying mental illness.
www. Ncbi. Nlm. Nih. Gov/pubmed/8219442. ...Read more
Reducing sertraline 50 to 25 mg slowly after long term use. I've had 2 migraines in the last 5 days (unusual). Ssri withdrawal? Recommendations?
Not sure: A slower wean than what you are already doing would cure the possibility of any withdraw type symptoms, but discuss any medicine dosing changes with your doctor first. If migraines persist, may not be related, and then get eval for them too. Good luck to you. ...Read more
Last week started shifting from ssri (cipralex) to inositol due to weight gain but started to feel anxious and negative thoughts attacked is normal?
Not normal but...: Inositol can be helpful for anxiety but research shows you need a dose of 12 grams a day. Ssri withdrawal can cause your current symptoms- best to taper slowly with help from your doc. Inositol may not be enough- other treatments like 5-htp, st. John's wort, holy basil, ashwagandha, b vits., meditation & homeopathy might help. It's best to work with a holistic doctor knowledgeable in these matters. ...Read more
Long (10yr) SSRI use. Read horror stories about withdrawal and the dangers of long-term use. SSRI keeping me anxious/depressed? Permanent brain dmg??
SSRI withdrawal: Long (10yr) SSRI use. Read horror stories about withdrawal and the dangers of long-term use. SSRI keeping me anxious/depressed? Permanent brain dmg?? ANS: This is something you need to discuss with your Dr. Never stop all at once. Recommend U go to Drugs. Com and see what % of folks experience this. Suspect you will be less nervous. Best way to minimize web medical worries is to use UpToDate only ...Read more
Can withdrawal from ssri, benzodiazepine, and antipsychotic create insomnia for over four weeks? Does medication make a condition worse than ever befo
Yes: Sleep can be a fragile venture, so withdrawal from these potent psychoactive agents can certainly disrupt it. Someone thought you needed to be on these meds, so the underlying condition could also be contributing to your insomnia. Ssri withdrawal is very uncomfortable, but temporary (so it might feel worse than your original condition). ...Read more
- Talk to a doctor online
- Is it safe to take inositol with an ssri?
- How long ssri withdrawal?
- How much gabapentin is safe to take?
- How much meclazine is safe to take?
- Ssri withdrawal
- Choline/inositol and klonopin
- How much b12 is safe to take daily?
- Is it safe to take melatonin with ssris?